# SDR SWAA2022081742368

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 61,146 hours, 36,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW COVER LENS LOOSE AT LH OVERWING EXIT / [01] SECURED PER SIP OK FOR SERVICE
